MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. Q-SYTE; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. Q-SYTE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 385100
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Prior to using a septum needleless injection cap on (b)(6) 2026, a hepatobiliary surgery nurse discovered during inspection that the cap was cracked and leaking fluid and was not functioning properly.Replacement of the product completed the treatment.

Brand Name
Q-SYTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25430558
Report Number1710034-2026-00617
Device Sequence Number10336019
Product Code FPA
UDI-Device Identifier00382903851003
UDI-Public(01)00382903851003(10)5244313
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385100
Device Lot Number5244313
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer06/10/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown